# SDR COMA02604021

- Difficulty date: July 11, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 11,546 hours, 11,816 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Insulation
- Part number: 601R404672
- Condition: Contaminated
- Location: Cargo
- Stage of operation: CR
- Nature of condition: O, W
- Precautionary procedure: A

## Discrepancy

FLIGHT 5861 STRONG ROW FUEL ODOR IN CABIN AND COCKPIT.REMOVED FUEL CONTAMINATED INSULATION UNDER CARGO FLOOR - CLEANED BELLY OF A/C AND REPLACED INSULATION.
